# SDR YENA2024080601086

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 88,985 hours, 32,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EMERGENCY LIGHT OPERATIONAL TEST NOT SATISFACTORY IN R2 EMERGENCY ESCAPE SLIDE RAFT P/N D30665-709 S/N M19328; ESCAPE SLIDE/RAFT AFT DOOR RH WAS REPLACED IAW AMM 25-62-44-000-804-A REV 101 DATE 01 MAY 2024.
